# SDR SWAA2025040202552

- Difficulty date: March 6, 2025
- Submitted: April 2, 2025
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 68,616 hours, 35,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON HORIZONTAL PRESSURE DECK WEB RBL 40 STA 663 AT PASSENGER CABIN (1E/A). CRACK LENGTH APPROX. 0.500 INCH APPROXIMATELY.) 2025-185996 <[01].  STEPS 6 AND 7 TOOL USED EDDY CURRENT EQUIPMENT P/N: NORTEC 600D; S/N: 240497907; CAL DUE DATE: 27-AUG-25; [02] PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 203; SEE INDIVIDUAL SIGN OFF BELOW; [03] CORRECTED STEP 1.  PERFORMED PERMANENT REPAIR ON PRESSURE DECK WEB LOCATED RBL 30 TO RBL 60; STA 663.75 TO STA 675 AT PASSENGER CABIN. IAW B737-700 SRM 53-40-51-2R-2 REPAIR 2 FIG 202; SEE INDIVIDUAL SIGN OFF BELOW; [04] JOB COMPLETED AND CERTIFIED R
